# SDR AMTA200600344

- Difficulty date: May 21, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin Light Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS OUT FROM LT EMER EXIT DOOR TO L3 DOOR, FLOOR AND DOOR LIGHTS.  FOUND LOOSE CONNECTOR IN TRACK WIRING, OPS CHECK OK.  (K)
